Tamoxifen causing muscle and rib pain?
I'm 33, was diagnosed in 2006 with stage 1 IDC, Oncotype score was 9, no lymph node involvement, ER/PR+, Her2-. I had a lumpectomy followed by radiation. I've been on tamoxifen for about 2 years and approx. 8 months ago my ab muscle just below my ribs (breast cancer side) started aching to where I couldn't do ab workouts anymore without it bothering me. Shortly after that started I started having aching around my ribs on the front, side, and back. It moves around and doesn't bother me everyday. I had an abdominal ultrasound and xrays on the ribs and spine about 5 months ago all of which showed nothing. Anyone else have these types of side effects from tamoxifen? It feels like soft tissue pain, but I don't know because I have no idea what bone pain feels like. My primary care doctor told me that tamoxifen is most likely the cause of this. He gave me naproxen which is just a strong form of aleve, but it didn't help...just made my stomach hurt. Anyone else have a similar problem?